# SDR SWIA201642257

- Difficulty date: May 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 319 FWD AND AFT SIDE BETWEEN STR26L TO STR26R.  COMPLIED WITH REPAIR TO FRAME AT FS319.00 BETWEEN STR26L AND STR26R IAW REO.  COMPLIED WITH PRESSURIZATION LEAK CHECK OF THE REPAIR AREA, LEAK CHECK GOOD AT THIS TIME IAW AMM.
